# SDR HEEA082865

- Difficulty date: December 23, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N974AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2653
- Aircraft time: 5,193 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transceiver
- Part number: 069102505
- Part serial: 11758
- Condition: Malfunctioned
- Location: Vor System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTION CHECK FOR NAV COM RADIO, DISPLAY STARTED FLASHING AND ALSO CHANGING FREQUENCY DISPLAYED WITH NO OPERATOR INPUT. COULD NOT DUPLICATE PROBLEM.  RESEATED MICROPROCESSOR AND CATHODE AND ANODE DRIVERS.  CLEANED ALL PLUG CONNECTORS FOR ICS.  ADJUSTED FREQUENCY AND SQUELCH FOR COMM.  BENCH CHECK GOOD.
